# SDR USAA060867

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380L AT STR 20L TO 21L CRACKED.  MAJOR REPAIR, INSTALLED DOUBLER IAW SRM 51-70-11 EA 97835, DEFECT SIZE: 3 INCHES.
